# SDR ABXA040286

- Difficulty date: August 3, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,202 hours, 58,778 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: S914025501
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM NR 1 BOTH FORWARD AND AFT END FITTINGS CRACKED. REPLACED FITTINGS S914025-501 AND 3914025-502 IAW SRM 51-30-1 AND 51-30-5.
